# SDR SWAA040728

- Difficulty date: March 7, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N674AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23252
- Aircraft time: 55,188 hours, 46,978 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516301
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND BS 188  FRAME CRACKED AT WL 208, RT SIDE.  REPAIRED FRAME PER SRM.
